| Model Number |
CAR-172-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was received for evaluation.A review of the device history record (dhr) was conducted which confirmed that the device met all quality criteria and manufacturing specifications prior to release.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections." all treatments must be administered under a physician''s prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.
Event or Problem Description
A report was received on 18 apr 2024 from a 50 year old male patient with a medical history including end stage renal disease, who stated an unspecified amount of blood was observed leaking from the cartridge during a home hemodialysis treatment on (b)(6) 2024.Additional information was received on 18 apr 2024 from the home therapy nurse (htn) who stated, the patient did not experience any symptoms and no medical intervention was required.